# SDR RRXA991401

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 506
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, BLISTER AND CRACK IN FINGER DOUBLER B PIT AT STA 506.000, LONGERON 30 RIGHT LOWER LEG, DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REMOVED CORROSION, CUT OUT DAMAGED FINGER DOUBLER.  TREATED, PRIMED AND REPAIRED IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-094 WITH APPROVED 8110-3 DATED JUNE 11, 1999.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
